Patient : I have had chronic gastritis for the past year. I had an endoscopy one year ago that showed gastritis (not caused by H. Pylori). The pain in my abdomen would be intermittent and tolerable for the most part. I would take omeprazole occasionally and drink milk which seemed to help. Starting about one month ago, my gastritis pain has been a constant burning which prompted me to see my PCP.
He plans to send me to a GI specialist on Tuesday. However, during my visit they did a routine test of my urine, which was positive for rbc, wbc, protein and bacteria. So, he prescribed Bactrim DS and I take 1 pill twice a day. However, since I started taking this antibiotic it seems like I am feeling worse. I am very weak and have general weakness and nausea. Yesterday, I vomited x5. I was also having terrible gas bloating and frequent bowel movements. It felt like my intestines were hyperactive. I passed 10 small soft stools that are hard to pass. Kind of feels like I am having to have a bm all the time. Today, I am doing somewhat better nausea vomiting wise. However, I did a home urinalysis and there is still rbc, wbc, and protein in my urine. What should I do?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.